La conjecture de Baum-Connes pour un feuilletage sans holonomie de codimension un sur une variété fermée.

Título original La conjecture de Baum-Connes pour un feuilletage sans holonomie de codimension un sur une variété fermée.
Título español La conjetura de Baum-Connes para una foliación sin holonomía de codimensión uno sobre una variedad cerrada.
Autor/es Macho Stadler, Marta
Organización Fac. Cienc. Secc. Mat. Univ. País Vasco, Bilbao, España
Revista 0214-1493
Publicación 1989, 33 (3): 445-457, 12 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés In [C2], Baum-Connes state a conjecture for the K-theory of C*-algebras of foliations. This conjecture has been proved by T. Natsume [N2] for C-codimension one foliations without holonomy on a closed manifold. We propose here another proof of the conjecture for this class of foliations, more geometric and based on the existence of the Thom isomorphism, proved by A. Connes in [C3]. The advantage of this approach is that the result will be valid for all C0-foliations.
Clasificación UNESCO 120105
Palabras clave español Algebras ; Variedad cerrada ; Foliación
Código MathReviews MR1038483
Icono pdf Acceso al artículo completo